# SDR R61A201404060525

- Difficulty date: April 6, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIREWALL RT SIDE FOUND CRACKED.   REMOVED DAMAGE AND INSTALLED REPAIR IAW ETD 2014-170-029001.
